Missouri Journal of Mathematical Sciences

The Missouri Journal of Mathematical Sciences (MJMS) publishes well-motivated original research articles as well as expository and survey articles of exceptional quality in mathematical sciences. A section of the MJMS is also devoted to interesting mathematical problems and solutions.

Top downloads over the last seven days

A Catalog of Interesting Dirichlet SeriesH. W. Gould and Temba ShonhiwaVolume 20, Issue 1 (2008)
A Note on Lagrange's Method of Variation of ParametersGopala Krishna SrinivasanVolume 19, Issue 1 (2007)
A Collection of Loci Using Two Fixed PointsDustin L. JonesVolume 19, Issue 2 (2007)
Intersections of Lines and CirclesPeter J. C. Moses and Clark KimberlingVolume 19, Issue 3 (2007)
Sober Spaces and Sober SetsOthman Echi and Sami LazaarVolume 20, Issue 1 (2008)
  • ISSN: 0899-6180 (print), 1085-2581 (electronic)
  • Publisher: University of Central Missouri, Department of Mathematics and Computer Science
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2007--
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/mjms